# SDR SWIA202163586

- Difficulty date: October 24, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH ENGINE CORE COWLÂ€™S UPPER INBOARD TRANSCOWL SLIDER NYLON INSERT HAS 2 SHEARED ATTACH SCREWS.   (C CHECK RO 1/04/2021)   REPAIRED LH ENGINE CORE COWL UPPER INBOARD TRANSCOWL SLIDER NYLON INSERT ATTACH SCREWS REF. REO 670-78-30-921 REV. B DATED: 2014-07-02. COMPLIED WITH 51-900-1002-SKY
